Jump to content

Antidepressants


sheba
 Share

Recommended Posts

I noticed I have become extremely depressed and have been crying uncontrolably. I don't know if it's because of me finding out that I have this POTS or if it's the Atenlol Im taking. Im having a real hard time trying to adjust with this. So my question to everyone is that do anyone think that I need to consult for depressants or is this suppose to happen?

Link to comment
Share on other sites

Guest tearose

I think you should certainly run this past your doctor! No one should have to suffer depression and crying uncontrollably. My heart aches for you dear. Please keep posting here and hang on until you get an adjustment in your medication and can get past this rough time.

POTS is rough to deal with but you should not suffer as you describe.

Be gentle with yourself as you learn about POTS. Learn in little increments. Try to learn as much about your body as you can. There will be times of relapse but there are many good days that will follow too. I hope you will get medical care tomorrow and that it will only be a short time before you will feel stronger again.

You have a great name and I trust you believe you 2 are a hopeful case!!!

with warmest wishes for a peaceful night sleep and good "doctoring" tomorrow,

tearose

Link to comment
Share on other sites

Hi,

I didn't think this was a common side effect of Atenolol? But, not sure. Definitly call your dr. tomorrow to let them know how you are feeling and try to get an appointment to discuss other med options etc.

Also, if it is due to your recent diagnosis etc. and you need to vent and talk with others who understand this is a place where you can do that and you should if you feel it would help. :wacko:

Take things slow, and talk out things with those around you, and try to not make yourself feel you have to solve everything all at once. It can be overwhelming, but take it one day at a time.

Call your dr. and keep us updated on how you are doing! :blink:

Link to comment
Share on other sites

Guest tearose

Good mornin' hopefulcase2 !

How are you doing?

I wanted to just keep in touch as I try to get my own body to wake up and get on with some manageable activity today. I always feel like a rag doll in the morning!

I hope you were able to get some sleep and are able to call your doctor soon.

I recommend some spoiling of yourself today as you figure things out. Can you relax a little today and read or rest or watch a movie?

Going through the old posts here will help you to learn about your new condition and treatment plans that may help you too!

take care,

tearose

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...